# SDR YENA2024062100893

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 81,909 hours, 29,528 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2880, TQO-JFK. 'AFT FA'S REPORTED STRONG DIRTY SOCK SMELL IN AFT HALF OF AIRCRAFT ON DESCENT; COMPLIED WITH INFO NOTICE 2017-T015K SECTION B2. IDENTIFIED ODOR TO THE APU. LEVEL A DECONTAMINATION ACCOMPLISHED PER SM 05-50-00-810-831-A. DUE TO AIRCRAFT NOT HAVING PRIOR 30 DAY HISTORY FOR CABIN ODOR AIRCRAFT IS OKAY FOR COTN SERVICE. NO ODOR PRESENT AT THIS TIME.'
